# SDR USAA2013011400005

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 27,036 hours, 6,889 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 01009H7289
- Condition: Delaminated
- Location: Cockpit
- Part time: 27,036 hours, 6,889 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHX - CAPTAIN'S NR 1 WINDSHIELD DELAMINATING & ARCING.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S NR 1 WINDSHIELD.
